# SDR AALA202405229188

- Difficulty date: May 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 36,999 hours, 15,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53114412200
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY DUMMY RAIL BETWEEN FR 12 AND FR 16 AT Y503.2. REPLACED DUMMY RAIL PER SRM 51-42-11.
